# SDR SWAA2013013012144

- Difficulty date: January 8, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 39583741
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FASTENER HOLE FOR FORWARD SERVICE DOOR ASSIST HANDLE ASSEMBLY.  REMOVED AND REPLACED FORWARD SERVICE DOOR ASSIST HANDLE ASSEMBLY IAW B717 AMM 52-42-03.
